Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Vertigo, nausea, headache, itchiness on face after coming off Avanza. Withdrawal symptoms?

Hi im from australia and am on the drug Avanza which i belive is Remeron in the states. I have been on the drug fro anxiety for 3 years now and have stopped taking it suddenly with no weaning as i kept delaying going to the doctor for another prescription. So now been off for around 1 month or so. i love it and thinks its done wonders but i feel like i m experiencing withdrawal as i have bad vertigo , nausea , headaches and now ithcyness. The itchyness is mostly on my face but is all over . no rash but is starting to concern me is this a cause of withdrawal? I m on 45mg of Avanza.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response

All the symptoms you are experiencing are related to sudden stopping of Avanza. This is not advised as gradual lowering dose until stopping is the most appropriate way of using it.

However, talk to your doctor as soon as possible to start this medication or how to lower the dose is you want to stop using it.

Thank you.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor